zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An approximate solution of a fractional order differential equation model of human T-cell lymphotropic virus I (HTLV-I) infection of T-cells. (English) Zbl 1228.92064
Summary: A fractional order differential system for modeling human T-cell lymphotropic virus I (HTLV-I) infection of CD4 + T-cells is studied and its approximate solution is presented using a multi-step generalized differential transform method. The method is only a simple modification of the generalized differential transform method, in which it is treated as an algorithm in a sequence of small intervals (i.e. time step) for finding accurate approximate solutions to the corresponding systems. The solutions obtained are also presented graphically.
34A08Fractional differential equations
26A33Fractional derivatives and integrals (real functions)
45J05Integro-ordinary differential equations
65L99Numerical methods for ODE
[1]Caputo, M.: Linear models of dissipation whose Q is almost frequency independent-II, Geophysical journal of the royal astronomical society 13, No. 5, 529-539 (1967)
[2]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[3]Hilfer, R.: Applications of fractional calculus in physics, (2000)
[4]Bagley, R. L.; Torvik, P. J.: A theoretical basis for the application of fractional calculus, Journal of rheology 27, 201-210 (1983) · Zbl 0515.76012 · doi:10.1122/1.549724
[5]Pires, E. J. S.; Machado, J. A. T.; De Moura, P. B.: Fractional order dynamics in a GA planner, Signal processing 83, 2377-2386 (2003)
[6]Hedrih, K. S.; Stanojević, V. N.: A model of gear transmission: fractional order system dynamics, Mathematical problems in engineering (2010)
[7]Cao, J.; Ma, C.; Xie, H.; Jiang, Z.: Nonlinear dynamics of Duffing system with fractional order damping, Computational and nonlinear dynamics 5, No. 4, 041012-041018 (2010)
[8]El-Sayed, A. M. A.; Rida, S. Z.; Arafa, A. A. M.: Exact solutions of fractional-order biological population model, Communications in theoretical physics 52, No. 6, 992-996 (2009) · Zbl 1184.92038 · doi:10.1088/0253-6102/52/6/04
[9]Ahmed, E.; Elgazzar, A. S.: On fractional order differential equations model for nonlocal epidemics, Physica A: statistical mechanics and its applications 379, No. 2, 607-614 (2007)
[10]Ma, Q. H.; Pečarić, J.: On some qualitative properties for solutions of a certain two-dimensional fractional differential systems, Computers mathematics with applications 59, No. 3, 1294-1299 (2010) · Zbl 1189.34016 · doi:10.1016/j.camwa.2009.07.008
[11]Gómez-Acevedo, H.; Li, M. Y.: Backward bifurcation in a model for HTLV-I infection of CD4+ T cells, Bulletin of mathematical biology 67, No. 1, 101-114 (2005)
[12]Song, X.; Li, Y.: Global stability and periodic solution of a model for HTLV-I infection and ATL progression, Applied mathematics and computation 180, 401-410 (2006) · Zbl 1099.92042 · doi:10.1016/j.amc.2005.12.022
[13]Eshima, N.; Tabata, M.; Okada, T.; Karukaya, S.: Population dynamics of HTLV-I infection: a discrete-time mathematical, epidemic model approach, Mathematical medicine and biology 20, No. 1, 29-45 (2003) · Zbl 1042.92029 · doi:10.1093/imammb/20.1.29
[14]Seydel, J.; Stilianakis, N.: HTLV-I dynamics: a mathematical model, Sexually transmitted diseases 27, No. 10, 652-653 (2000)
[15]Stilianakis, N. I.; Seydel, J.: Modeling the T-cell dynamics and pathogenesis of HTLV-I infection, Bulletin of mathematical biology 61, No. 5, 935-947 (1999)
[16]Ding, Y.; Ye, H.: A fractional-order differential equation model of HIV infection of CD4+ T-cells, Mathematical and computer modelling 50, 386-392 (2009) · Zbl 1185.34005 · doi:10.1016/j.mcm.2009.04.019
[17]Zeng, C.; Yang, Q.: A fractional order HIV internal viral dynamics model, Computer modeling in engineering sciences 59, 65-78 (2010) · Zbl 1231.34011 · doi:10.3970/cmes.2010.059.065
[18]Katri, P.; Ruan, S.: Dynamics of human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells, Comptes rendus biologies 327, 1009-1016 (2004)
[19]Odibat, Z.; Momani, S.; Ertürk, V. S.: Generalized differential transform method: application to differential equations of fractional order, Applied mathematics and computation 197, 467-477 (2008) · Zbl 1141.65092 · doi:10.1016/j.amc.2007.07.068
[20]Momani, S.; Odibat, Z.: A novel method for nonlinear fractional partial differential equations: combination of DTM and generalized Taylor’s formula, Journal of computational and applied mathematics 220, 85-95 (2008) · Zbl 1148.65099 · doi:10.1016/j.cam.2007.07.033
[21]Odibat, Z.; Momani, S.: A generalized differential transform method for linear partial differential equations of fractional order, Applied mathematics letters 21, 194-199 (2008) · Zbl 1132.35302 · doi:10.1016/j.aml.2007.02.022
[22]Ertürk, V. S.; Momani, S.; Odibat, Z.: Application of generalized differential transform method to multi-order fractional differential equations, Communications in nonlinear science and numerical simulation 13, 1642-1654 (2008) · Zbl 1221.34022 · doi:10.1016/j.cnsns.2007.02.006
[23]Miller, S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[24]Odibat, Z.; Bertelle, C.; Aziz-Alaoui, M. A.; Duchamp, G.: A multi-step differential transform method and application to non-chaotic or chaotic systems, Computers mathematics with applications 59, No. 4, 1462-1472 (2010) · Zbl 1189.65170 · doi:10.1016/j.camwa.2009.11.005